# SDR SWAA2020123038835

- Difficulty date: December 28, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 24,205 hours, 10,693 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Grommet
- Condition: Loose
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROMMET ON FOWARD ENTRY GIRT BAR FELL OFF.  INSTALLED GROMMET PER SIP.
